# SDR HNAA2013040300200

- Difficulty date: April 3, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 61,484 hours, 68,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 4AC AND 4DF EMERGENCY SIDEWALL LIGHTS ARE INOP.  REMOVED LENS, REMOVED AND REPLACED BULBS.  REINSTALLED LENS.  OPS CHECKED GOOD.
